Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 1, Pages 101-104
http://dx.doi.org/10.1155/S0161171297000148

A note on connectedness in cartesian closed categories

Department of Mathematics, Åbo Akademi University, Åbo FIN-20500, Finland

Received 19 June 1995

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Primaxily working in the category of limit spaces and continuous maps we suggest a new concept of connectivity with application in all categories where function space objects satisfy natural exponential laws. In a separate Appendix we motivate the development of a homotopy theory for spaces of real-valued continuous maps endowed with the structure of continuous convergence.